Motivic equivalence of affine quadrics

Bachmann, Tom and Vishik, Alexander (2018) Motivic equivalence of affine quadrics. Mathematische Annalen, 371 (1/2). pp. 741-751. ISSN 1432-1807

[img] PDF - Repository staff only until 17 January 2019. - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (356kB)


In this article we show that the motive of an affine quadric {q=1} determines the respective quadratic form.

Item Type: Article
Additional Information: This is a post-peer-review, pre-copyedit version of an article published in Mathematische Annalen. The final authenticated version is available online at:
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Depositing User: Eprints, Support
Date Deposited: 18 Jan 2018 09:25
Last Modified: 20 May 2018 21:38

Actions (Archive Staff Only)

Edit View Edit View